Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lusin sets and well ordering the continuum


Authors: David Pincus and Karel Prikry
Journal: Proc. Amer. Math. Soc. 49 (1975), 429-435
MSC: Primary 02K20; Secondary 04A15
MathSciNet review: 0366667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Lusin set is constructed in a model of set theory which lacks a well ordering of the continuum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K20, 04A15

Retrieve articles in all journals with MSC: 02K20, 04A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0366667-7
Keywords: Lusin set, well ordering the continuum
Article copyright: © Copyright 1975 American Mathematical Society